Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vomiting. Taken emergency contraceptive pill Norlevo. Is vomiting a side effect?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Hello. i took the emergency contraception pill NORLEVO. Last time i used it it was July and in August after almost a month near the days of my menstruation i was vomiting and i was really sick. is that a coincidence? could it be a stomach flu? or was it caused by norlevo? i am really worried because i had to take norlevo again two days ago and i dont want to go through the same situation again.
Posted Thu, 19 Apr 2012 in Birth Control
Answered by Dr. Meenakshi Titoria Sahu 1 hour later

Thank you for posting your query.

Emergency contraceptive pill contains hormone which has side effects when it is taken and not after one month. The side effects which you had last time at the time of menses was not because of pill but due to some other reasons.

So do not worry, you will not have any of those same symptoms again.

Hope I have answered your query. Please do write back to me if you have further queries.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor